RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 37, Issue 5  


On modular and integral representation algebras on finite groups
P. M. Gudivok, V. P. Rud'ko
963
Characterization of some finite simple groups by biprimaty subgroups. II
V. A. Belonogov
988
On some varieties of associative algebras
V. N. Latyshev
1010
Classification of affine algebraic surfaces that are quasihomogeneous with respect to an algebraic group
V. L. Popov
1038
Formal relations between analynic functions
A. M. Gabrièlov
1056
Dynamical systems on homogeneous spaces of semisimple Lie groups
A. M. Stepin
1091
On the complete $n$-tuple of roots of the operator equation cirresponding to a polynomial operator bundle
A. S. Markus, I. V. Mereutsa
1108
Area theorems for functions analytic in a finitely connected domain
Yu. E. Alenitsyn
1132
On least supersolutions for a problem with an obstacle
A. A. Arkhipova
1155
G. Szegö's limit relation and properties of the corresponding orthogonal polynomials
Ya. L. Geronimus
1186
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019